Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
morethanaconqueror

Birth Control, Antibiotics

Hi! I'm just recently re-started birth control (ortho tri cyclen) to help with my flare-up of terrible acne. I am also on antibiotics to help calm down a lot of inflammation. I was wondering if anyone takes probiotics while on antibiotics? I'm worried about having digestive issues. Any advice?!

Share this post


Link to post
Share on other sites

i would not take antibiotics if I were you because it makes the acne all come back after you finish it and even if your body adjust to the bc pill, you will still break out once you come off it even if you've been on the bc pill for like 7 months. it wont save you from the breakout. I know because its happened to me way to many times that I just stay away from antibiotics because there is no point to them. just take the ortho everyday and within 6 months you will see great improvement. just be patient is what I have learned! and the ortho (any bc pill) MIGHT make your acne worse before it calms down and clears up (from my experience w/ 3 different kinds of brand bc pills). just be gentle on your skin and wait it out cuz in the end that's the best approach to take with acne (from my many mistakes)!

Share this post


Link to post
Share on other sites

I will never take antibiotics again if I can help it. When you have been on them as many times as I have, they lose all beneficial effects and just give you impossible to cure yeast infections.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×